# SDR ASAA0540739

- Difficulty date: December 16, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 27,244 hours, 14,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654652850
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  CORROSION ON FLOOR TO SIDEWALL SUPPORT.  REMOVED DAMAGED SUPPORT, FABRICATED AND NEW SUPPORT PIECE AND INSTALLED IAW SRM.  (K)
